×

Found 25 Documents (Results 1–25)

100
MathJax

Barrier strips and positive solutions of first order singular and regular initial value problems. (English. Russian original) Zbl 1185.34009

Differ. Equ. 45, No. 10, 1408-1413 (2009); translation from Differ. Uravn. 45, No. 10, 1378-1382 (2009).
MSC:  34A09
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of a singular initial value problem \(x^{\prime}=f(t,x,x^{\prime})\) using barrier strips. (English) Zbl 1101.34002

MSC:  34A12 34A09
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

Classification